MathSciNet Relay Station
MathSciNet bibliographic data
MR150724 (27 #711) 54.23
Berri, Manuel P. Minimal topological spaces. Trans. Amer. Math. Soc. 108 1963 97–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement